# SDR 02FDEA00179

- Difficulty date: March 4, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN TOP FRAME SPLICE AT BS 500, RBL 29, WL 158 FWD CARGO BAY.  REMOVED AND REPLACED FRAME SPLICE PER SRM 51-20-1, 51-30-2.
